# SDR QXEA2014040800295

- Difficulty date: April 8, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 17,868 hours, 18,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 58401A2BCF4L302N
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH INOPERATIVE.  REPLACED SWITCH IAW AMM 33-51-05-00-800/400-801, OPS CHECKED GOOD.  RETURNED TO SERVICE.
